# SDR UIEA2017041400582

- Difficulty date: April 14, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,060 hours, 21,966 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286G
- Part serial: 2131
- Condition: Not Reported
- Location: Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER, RIGHT FUEL OVERRIDE PUMP.  REMOVED AND REPLACED R/H OVERRIDE PUMP IAW AMM 28-22-05, AND 28-22-05-404-078-022.  OPS CHECKED GOOD IAW AMM 28-31-00.
